# SDR AWXA200600353

- Difficulty date: February 20, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,229 hours, 37,424 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988529
- Condition: Cracked
- Location: Bs 943
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED FUSELAGE SKIN CRACKED AT BS 943 AND STR 24L.  MAINTENANCE REPAIRED SKIN IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5360-06023-RC1.  MAINTENANCE REPAIRED SKIN AT BS 943 AND STR 24L BY CUTTING OUT AND REMOVING DAMAGED SKIN AND DOUBER IAW BOEING 7373-00SRM 53-00-01-2R31.  FABRICATED AND DRILLED REPAIR DOUBLER, REPAIR TRIPLER, FILLER AND SPLICE STRAP IAW A.W.A. E.R. NO. 03-5360-06023-RC1.  INSTALLED FABRICATED REPAIR PARTS AT BS 943 AND STR 24L IAW A.W.A. E.R. NR 03-5360-06023-RC1.
